The reliable modified of Laplace adomian decomposition method to solve nonlinear interval Volterra-Fredholm integral equations

Ahmed Hamoud, Kirtiwant Ghadle

Abstract


In this paper, we propose a combined form for solving nonlinear interval Volterra-Fredholm integral equations of the second kind based on the modifying Laplace Adomian decomposition method. We find the exact solutions of nonlinear interval Volterra-Fredholm integral equations with less computation as compared with standard decomposition method. Finally, an illustrative example has been solved to show the efficiency of the proposed method.

Keywords


Modified Adomian Decomposition Method, Laplace Transform, Nonlinear interval Volterra-Fredholm integral equation

Full Text:

PDF

References


S.C. Akan and U.C. Akan, On Solvability of Some Nonlinear Fractional Interval Integral Equations, Fractional Differential Calculus, 7 2 (2017), 235-246.

A.M. Jerri, Introduction to Integral Equations with Applications, New York, Wiley, 1999.

A. Hamoud and K. Ghadle, On the Numerical Solution of Nonlinear VolterraFredholm Integral Equations by Variational Iteration Method, International Journal of Advanced Scientific and Technical Research, 3 (2016), 45-51.

A. Hamoud and K. Ghadle, The Combined Modified Laplace with Adomian Decomposition Method for Solving the Nonlinear Volterra-Fredholm Integro Differential Equations, J. Ksiam, 21 1 (2017), 17-28.

M. Hussain and M. Khan, Modified Laplace Decomposition Method, Applied Mathematical Sciences, 4 36 (2010), 1769-1783.

M. Hussain and M. Khan, Application of Laplace Decomposition Method on Semi-Infinite Domain, Numer Algor, Springer Science+Business Media. 56 (2011), 211-218.

S. Salahshour and M. Khan, Exact Solutions of Nonlinear Interval Volterra Integral Equations, Int. J. Industrial Mathematics, 4 4 (2012), 375-388.

T. Vinh An, N. Dinh Phu and N. Van Hoa, A Note on Solutions of IntervalValued Volterra Integral Equations, Journal of Integral Equations And Applications, 26 1 (2014), 1-14.

A.M. Wazwaz, The Combined Laplace Transform-Adomian Decomposition Method for Handling Nonlinear Volterra Integro Differential Equations, Applied Mathematics and Computation, 216 (2010), 1304-1309.

A.M. Wazwaz, Linear and Nonlinear Integral Equations Methods and Applications, Springer, Heidelberg Dordrecht London New York, 2011.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.3.323

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr